My health

Watch
kayleighwoodx
Badges: 2
Rep:
?
#1
Report Thread starter 1 month ago
#1
Hi, I’ve been feeling sick for the past month or so now, I have been feeling constantly sick when waking up, throughout the day I become really lightheaded and dizzy. I don’t have anything stressing me out but I just feel constantly drained. I’ve been to the doctors and they gave me anti sickness tablets but they made me feel worse. I don’t know what to do, I can’t do anything anymore. Has anyone felt like this? I AM NOT PREGNANT even the doctor has checked for pregnancy with it being negative
Last edited by kayleighwoodx; 1 month ago
0
reply
xoxAngel_Kxox
Badges: 21
Rep:
?
#2
Report 1 month ago
#2
Are you on any other meds? Has your blood been tested for iron and B12? Have you tried an elimination diet for things like gluten and dairy?
0
reply
kayleighwoodx
Badges: 2
Rep:
?
#3
Report Thread starter 1 month ago
#3
(Original post by xoxAngel_Kxox)
Are you on any other meds? Has your blood been tested for iron and B12? Have you tried an elimination diet for things like gluten and dairy?
Other than being on the pill nothing at all. Been checked for anemia. I have been checked for a gluten intolerance and came back normal. Just seems to be constantly going on 😂
0
reply
xoxAngel_Kxox
Badges: 21
Rep:
?
#4
Report 1 month ago
#4
(Original post by kayleighwoodx)
Other than being on the pill nothing at all. Been checked for anemia. I have been checked for a gluten intolerance and came back normal. Just seems to be constantly going on 😂
Have you tried a different pill? Sometimes certain pills don't agree with us, and it can take a few tries to find the right one. The first thing I thought was "pregnant", and the pill can mimic pregnancy symptoms.
0
reply
kayleighwoodx
Badges: 2
Rep:
?
#5
Report Thread starter 1 month ago
#5
I’ve been on this pill for YEARS! And have never had a problem with it. I’ve already been doctors and even they just said “anxiety” but I’m not worried about anything or even remotely upset. Thank you x

(Original post by xoxAngel_Kxox)
Have you tried a different pill? Sometimes certain pills don't agree with us, and it can take a few tries to find the right one. The first thing I thought was "pregnant", and the pill can mimic pregnancy symptoms.
0
reply
xoxAngel_Kxox
Badges: 21
Rep:
?
#6
Report 1 month ago
#6
(Original post by kayleighwoodx)
I’ve been on this pill for YEARS! And have never had a problem with it. I’ve already been doctors and even they just said “anxiety” but I’m not worried about anything or even remotely upset. Thank you x
I have anxiety so I understand what that'd feel like, but to write off symptoms seems worrying!
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

What factors affect your mental health the most right now? (select all that apply)

Lack of purpose or routine (178)
15.27%
Uncertainty around my education (192)
16.47%
Uncertainty around my future career prospects (114)
9.78%
Isolating with family (80)
6.86%
Lack of support system (eg. Teachers, counsellors) (44)
3.77%
Lack of exercise/ability to be outside (99)
8.49%
Loneliness (114)
9.78%
Financial worries (52)
4.46%
Concern about myself or my loved ones getting ill (109)
9.35%
Exposure to negative news/social media (85)
7.29%
Lack of real life entertainment (eg. cinema, gigs, restaurants) (99)
8.49%

Watched Threads

View All